# SDR 2010F00166

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: S52176205214
- Condition: Misrepaired
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND UNAPPROVED SRM REPAIR ON FWD END OF PAX DOOR BEAM 8.  REMOVED BEAM 8 IAW ATR 72 SRM 51-25-01 REV 77 AND ATR 72 SRM 51-25-04 REV 77.  RECEIVED NEW BEAM PART NUMBER S5217620521401 & MATCH DRILLED TO EXISTING  STRUCTURE.  INSTALLED BEAM IAW ATR 72 SRM 51-25-01 REV 77.
